I need some help!!! This is mainly for people who have been on the pill for over a year, but I'm free to any advice.
I've been on birth control for about three years now, about a year and a half ago I had to switch due to insurance reasons. Everything has seemed fine...but last month (about 15-16 days ago) I started my period on a Tuesday. Everytime until then I've started on a Wednesday. I didn't think much of it. I figured it was due to stress or my weight loss. Well now two weeks later. (I'm in the middle of my pack.) I'm having breakthrough bleeding. It only happens sometimes when I wipe, and I don't have enough to feel up a pad or anything..just spotting. Now, the only thing that terrifies me is that I've heard about implantation bleeding when you're pregnant. Like I said I had a period last month, seemed normal other than starting a day early, but the flow wasn't any different. Since that time, I've had sex twice with my bf. Once he finished in me and that was about 6-7 days ago. I've read that the Implantation bleeding usually occurs right before your period is supposed to start. Mine isn't due for another 13 days. I talked to my friend who is on the same bc and she said she bled like this for two months on this pill. I'm just really scared becaus after being on bc for three years I've NEVER had any problems whatsoever. I know if I took a test now it wouldn't be accurate. I just need some peace of mind that this isn't too uncommon. From what I've read it's more likely the pill acting up since only about 20% of women even have implantation bleeding-plus I think it would be too early for that to show up...based on where I am in my cycle.
Sorry this was a novel, I'm just really scared! I've taken my pill every day and I'm pretty good about taking it around the same time...maybe an hour or so different on some days. But I've NEVER missed a pill! Please someone tell me this has happened to them and they weren't pregnant!
I had my period on the 20th of march, had sex on 30th or so of march. started spotting on the 4th and a little on the 5th. None since! I really hope it's just my bc acting up! Please help!
Posts: 1 | Registered: Apr 2012
| IP: Logged |
It sounds like you have been taking the pill as perfectly as possible, so there is no reason to suspect a pregnancy risk.
Even someone who has been on the pill for a long time and has had very regular withdrawal bleeds may have a slightly irregular bleed from time to time. And one day earlier than you are used to isn't even all that irregular.
Implantation bleeding is very, very rare. That given, and also given the fact that you are taking your pill as directed, it is much more likely that you are just having some spotting.
If you are very worried, you can, of course, take a pregnancy test to set your mind at ease.
-------------------- -joey Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 8424 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.